# SDR FDEA201410062991

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6062504
- Part serial: AQ0012
- Condition: Chafed
- Location: Te Flap Vane
- Part time: 21,124 hours, 10,519 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE INBD UPPER SURFACE THE REPAIR DOUBLER IS CHAFED WITH PAINT OVER.  REPAIRED RT WING INBD FLAP VANE UPPER SURFACE IAW SRM 57-00-01, SRM 51-71-00 & SRM 51-23-10.  EA 8-5750-T0312137 REV NO PS P1 TITLE WINGS FLIGHT SURFACES RT WING INBD FLAP VANE INBD UPPER SURFACE RSC TRACKING ISSUED.  MAJOR REPAIR.
